University of Oulu

Amou, M., Väänänen, K. (2017) On algebraic independence of a class of infinite products. Journal of Number Theory, 172 (), 114-132. doi:10.1016/j.jnt.2016.08.007

On algebraic independence of a class of infinite products

Saved in:
Author: Amou, Masaaki1; Väänänen, Keijo2
Organizations: 1Department of Mathematics, Gunma University, Tenjin-cho 1-5-1, Kiryu 376-8515, Japan
2Department of Mathematical Sciences, University of Oulu, P.O. Box 3000, 90014 Oulu, Finland
Format: article
Version: accepted version
Access: open
Online Access: PDF Full Text (PDF, 0.4 MB)
Persistent link:
Language: English
Published: Elsevier, 2017
Publish Date: 2019-03-28


Algebraic independence of values of certain infinite products is proved, where the transcendence of such numbers was already established by Tachiya. As applications explicit examples of algebraically independent numbers are also given.

see all

Series: Journal of number theory
ISSN: 0022-314X
ISSN-E: 1096-1658
ISSN-L: 0022-314X
Volume: 172
Pages: 114 - 132
DOI: 10.1016/j.jnt.2016.08.007
Type of Publication: A1 Journal article – refereed
Field of Science: 111 Mathematics
Copyright information: © 2016. This manuscript version is made available under the CC-BY-NC-ND 4.0 license